Follow
Donald E Marshall
Donald E Marshall
Professor of Mathematics, University of Washington
Verified email at uw.edu - Homepage
Title
Cited by
Cited by
Year
Harmonic measure
JB Garnett, DE Marshall
Cambridge Univ Pr, 2005
8182005
The Loewner differential equation and slit mappings
D Marshall, S Rohde
Journal of the American Mathematical Society 18 (4), 763-778, 2005
1602005
Subalgebras of L containing H
DE Marshall
1291976
Convergence of a variant of the Zipper algorithm for conformal mapping
DE Marshall, S Rohde
SIAM J. Numer. Anal 45 (6), 2577-2609, 2007
119*2007
Collisions and spirals of Loewner traces
J Lind, DE Marshall, S Rohde
842010
Interpolating sequences for the multipliers of the Dirichlet space
DE Marshall, C Sundberg
831994
Stable rank of the disc algebra
PW Jones, D Marshall, T Wolff
Proceedings of the American Mathematical Society 96 (4), 603-604, 1986
831986
Critical points of Green's function, harmonic measure, and the corona problem
PW Jones, DE Marshall
Arkiv för Matematik 23 (1), 281-314, 1985
661985
Uniform approximation by real functions
DE Marshall, AG O’Farrell
Fund. Math 104 (3), 203-211, 1979
601979
Blaschke products generate
DE Marshall
581976
Approximation by a sum of two algebras. The lightning bolt principle
DE Marshall, AG O'Farrell
Journal of Functional Analysis 52 (3), 353-368, 1983
521983
Area, capacity and diameter versions of Schwarz’s lemma
RB Burckel, DE Marshall, D Minda, P Poggi-Corradini, TJ Ransford
Conform. Geom. Dyn 12, 133-152, 2008
512008
On a sharp inequality concerning the Dirichlet integral
SYA Chang, DE Marshall
American Journal of Mathematics, 1015-1033, 1985
471985
An elementary proof of the Pick-Nevanlinna interpolation theorem.
DE Marshall
Michigan mathematical journal 21 (3), 219-223, 1975
471975
Frequency domain design and analytic selections
JW Helton, DE Marshall
Indiana University mathematics journal, 157-184, 1990
371990
A new proof of a sharp inequality concerning the Dirichlet integral
DE Marshall
Arkiv för Matematik 27 (1-2), 131-137, 1989
371989
Complex analysis
DE Marshall
Cambridge University Press, 2019
362019
The polynomial numerical hulls of Jordan blocks and related matrices
V Faber, A Greenbaum, DE Marshall
Linear algebra and its applications 374, 231-246, 2003
362003
REMOVABLE SETS FOR BOUNDED ANALYTIC-FUNCTIONS
DE Marshall
Lecture Notes in Mathematics 1043, 485-490, 1984
351984
Some Algebras of Bounded Analytic Functions Containing the Disc Algebra
SYA Chang, DE Marshall
Springer Lecture Notes 604, 12-20, 1977
35*1977
The system can't perform the operation now. Try again later.
Articles 1–20